zbMATH — the first resource for mathematics

On a problem of Pfister about intersections of three quadrics. (English) Zbl 0426.14008

14G05 Rational points
11E04 Quadratic forms over general fields
11E12 Quadratic forms over global rings and fields
Full Text: DOI
[1] B. J. Birch, Forms in many variables. Proc. Royal Soc. London265A, 245-263 (1961/62). · Zbl 0103.03102
[2] A. Brumer, Remarques sur les couples de formes quadratiques. C. R. Acad. Sci. Paris286A, 679-681 (1978). · Zbl 0392.10021
[3] J. W. S. Cassels, On a problem of Pfister about systems of quadratic forms. Arch. Math.33, 29-32 (1979). · Zbl 0405.10016
[4] D. F. Coray, Algebraic points on cubic hypersurfaces. Acta Arithmetica30, 267-296 (1976). · Zbl 0294.14012
[5] Ju. I. Manin, Rational surfaces over perfect fields. Publ. Math. I.H.E.S.30, 55-113 (1966); English translation: Amer. Math. Soc. Transl. (2)84, 137-186 (1969).
[6] B. Saint-Donat, On Petri’s analysis of the linear system of quadrics through a canonical curve. Math. Ann.206, 157-175 (1973). · Zbl 0315.14010
[7] T. A. Springer, Sur les formes quadratiques d’indice zéro. C. R. Acad. Sci. Paris234, 1517-1519 (1952). · Zbl 0046.24303
[8] O.Zariski, Algebraic Surfaces, 2nd ed. Berlin-Heidelberg-New York 1971. · Zbl 0219.14020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.